User menu

Accès à distance ? S'identifier sur le proxy UCLouvain | Saint-Louis

Search

Displaying 1 - 25 of 674 results.

Pages

    • Journal article
    Invariants of quasi-trivial tori and the Rost invariant
    Merkurjev, Alexander S. Parimala, Raman Tignol, Jean-Pierre[UCL] (2003) St. Petersburg Mathematical Journal — Vol. 14, no. 5, p. 791-821 (2003)
    • Journal article
    Inequalities verified by asymmetric nonlinear operators
    Fabry, Christian[UCL] (1998) Nonlinear Analysis: Theory, Methods & Applications — Vol. 33, no. 2, p. 121-137 (1998)
    • BookChapter
    Algebras with involution and classical groups
    Tignol, Jean-Pierre[UCL] (1998) European Congress of Mathematics, Budapest, 1996 — [ISBN : 3-7643-5498-4]
    • Journal article
    Coalgebras, braidings and distributive laws
    Kasangian, Stefano Lack, S.[UCL] Vitale, Enrico[UCL] (2004) Theory and Applications of Categories — Vol. 13, p. 129-146 (2004)
    • Journal article
    L'intégrale de Lebesgue en L1
    Moonens, Laurent[UCL] Lebègue, Adrien[UCL] (2009) Quadrature — Vol. 73, p. 24-31 (Septembre 2009)
    • Journal article
    Bifurcation From Infinity and Multiple Solutions for Some Dirichlet Problems With Unbounded Nonlinearities
    Chiappinelli, R. Mawhin, Jean[UCL] Nugari, R. (1992) Nonlinear Analysis: Theory, Methods & Applications — Vol. 18, no. 12, p. 1099-1112 (1992)
    • Journal article
    Introduction à l'arithmétique des algèbres de quaternions
    Pays, Isabelle[UCL] Tignol, Jean-Pierre[UCL] (1991) Note di matematica et fisica — Vol. 5, no. 1, p. 1-36 (1991)
    • Journal article
    Crofton formulas in projective Finsler spaces
    Paiva, JCA Fernandes, Emmanuel[UCL] (1998) American Mathematical Society. Electronic Research Announcements — Vol. 4, p. 91-100 (1998)
    • BookChapter
    Sur les décompositions des algèbres à division en produit tensoriel d'algèbres cycliques
    Tignol, Jean-Pierre[UCL] (1982) Brauer groups in ring theory and algebraic geometry - Proceedings, UIA, Belgium, 1981 — [ISBN : 3-540-11216-2]
    • Journal article
    Integration over unbounded multidimensional intervals
    Faure, CA. Mawhin, Jean[UCL] (1997) Journal of Mathematical Analysis and Applications — Vol. 205, no. 1, p. 65-77 (1997)
    • Journal article
    A Simple Variational Approach To a Converse of the Lagrange-dirichlet Theorem
    Hagedorn, P. Mawhin, Jean[UCL] (1992) Archive for Rational Mechanics and Analysis — Vol. 120, no. 4, p. 327-335 (1992)
    • Journal article
    Equations with a p-Laplacian and an asymmetric nonlinear term
    Fabry, Christian[UCL] Manasevich, R. (2001) Discrete and Continuous Dynamical Systems — Vol. 7, no. 3, p. 545-557 (2001)
    • Journal article
    Ground State Solutions for a Semilinear Problem With Critical Exponent
    Willem, Michel[UCL] Szulkin, Andrzej[UCL] Weth, Tobias[UCL] (2009) Differential and Integral Equations : an international journal for theory & applications — Vol. 22, no. 9-10, p. 913-926 (2009)
    • Journal article
    Semilinear elliptic equations in R(N) with almost periodic or unbounded forcing term
    Fournier, G. Szulkin, A Willem, Michel[UCL] (1996) SIAM Journal on Mathematical Analysis — Vol. 27, no. 6, p. 1653-1660 (1996)
    • Journal article
    Lyapunov vector functions in nonlinear oscillation problems
    Barabanova, AA Krasnoselskii, MA. Mawhin, Jean[UCL] Fomenko, IV Fridman, K (1996) Automation and Remote Control — Vol. 57, no. 3, p. 322-328 (1996)
    • Journal article
    The spectrum of a graded Lie algebra
    Félix, Yves[UCL] Halperin, Stephen[UCL] Thomas, Jean-Claude[UCL] (2006) Publication interne du département de mathématique — Vol. 339, p. 1-9
    • Journal article
    Expectations of hook products on large partitions and the chi-square distribution
    Adler, Mark Borodin, Alexei Van Moerbeke, Pierre[UCL] (2007) Forum Mathematicum — Vol. 19, no. 1, p. 159-186 (2007)
    • Journal article
    Toda-Darboux maps and vertex operators
    Adler, M. Van Moerbeke, Pierre[UCL] (1998) International Mathematics Research Notices — , no. 10, p. 489-511 (1998)
    • Journal article
    Extended Orthomorphisms and Lateral Completions of Archimedean Riesz Spaces
    Duhoux, Michel[UCL] Meyer, M. (1984) Societe Scientifique de Bruxelles. Annales. Sciences Mathematiques, Astronomiques et Physiques — Vol. 98, no. 1, p. 3-18 (1984)
    • Journal article
    Group factorization, moment matrices, and Toda lattices
    Adler, M. Van Moerbeke, Pierre[UCL] (1997) International Mathematics Research Notices — , no. 12, p. 555-572 (1997)
    • BookChapter
    A Morita theorem in topology
    Borceux, Francis[UCL] Vitale, Enrico[UCL] (1992) Actes du congrès de Lecce Rendiconti del circolo Matematico di Palermo II, (29) —

Pages